RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Saprikin, Sergey Mikhailovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:145
Abstract pages:110
Full texts:38

http://www.mathnet.ru/eng/person38283
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/630009

Publications in Math-Net.Ru
2001
1. S. M. Saprikin, “Theory of linear descrete time-invariant dissipative scattering systems with state $\pi_\kappa$-spaces”, Zap. Nauchn. Sem. POMI, 282 (2001),  192–215  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 120:5 (2004), 1752–1765

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021